# SDR DLM88040006

- Difficulty date: January 3, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 32,507 hours, 25,026 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Part serial: NONE
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

RIGHT MAIN LANDING GEAR LIGHT BURNED OUT.  GEAR INSPECTION VIEWING PORT DIRTY AND DIFFICULT TO SEE THROUGH.  RELAMPED RT MLG INDICATOR CAPSULE AND CLEANED VIEWING PRISM.
